# SDR 0102929871

- Difficulty date: August 12, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 54,369 hours, 50,880 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Separator
- Part number: 17946081
- Part serial: 67692
- Condition: Separated
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIRCRAFT LOST CABIN PRESSURIZATION DURING CRUISE AT 31,000 FEET.  CREW FOLLOWED COM PROCEDURE AND EMERGENCY DESCENDED TO 10,000 FEET.  CABIN CLIMBED 700-800 FPM WITH THROTTLES AT IDLE.  CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND WATER SEPARATOR CANISTER SEPARATED.  REPLACED THE LEFT WATER SEPARATOR.  AIRCRAFT RETURNED TO SERVICE.
